Abstract

We prove a generalization of the finite determinacy theorem for isolated singularities. The maximal ideal occuring in the finite determinacy theorem is replaced by any ideal annihilating the first cotangent cohomology of a formal singularity over a Noetherian ring. An analogous result holds for finitely generated modules. As an application we give a criterion for the algebraizability of formal singularities and modules.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1319-1327
Launched on MUSE
2002-11-26
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.